# SDR AWXA200600530

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 61,344 hours, 33,530 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 1173T121
- Condition: Faulty
- Location: Acm Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0551 - CREW REPORTED THAT DURING CLIMB-OUT THE RT PACK TRIPPED OFF TWICE, RESET PER QRH AND PACK FAILED AGAIN.  THE LT PACK WAS CURRENTLY DEFERRED SO CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW CHART IN THE BOEING 737-300 MM 21-51-00-1.  RAN PACK FOR 15 MIN WITH NO TRIP.  PERFORMED BITE ON RAM AIR, 35DEG AND CABIN TEMP CONTROLLERS.  ALL INDICATIONS WERE NORMAL. OPERATIONALLY CHECKED THE RAM AIR SYSTEM AND CHECKED THE HEAT EXCHANGERS FOR DEBRIS.  ALL CHECKED OK.  MAINTENANCE REMOVED AND REPLACED THE TEMP SENSORS FOR THE RT ACM TURBINE INLET AND COMPRESSOR DISCHARGE.  OPERATIONAL CHECKS WERE OK.
